Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 106 | ISSUE 10 | PAGE 607
On 6j-symbols for symmetric representations of U_q(\mathfrak{su}_N)
Abstract
Explicit expressions are found for the 6j symbols in symmetric representations of quantum \mathfrak{su}_N through appropriate hypergeometric Askey-Wilson (q-Racah) polynomials. This generalizes the well-known classical formulas for U_q(\mathfrak{su}_2) and provides a link to conformal theories and matrix models.